# SDR ASAA2023112146297

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,962 hours, 12,600 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 111A72029
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING HIGH PRESSURE DOOR STRIKER PLATES, FWD OUTBD, FOUND WORN THROUGH WITH DAMAGE TO CHORD. GROUNDED - YES. REPAIRED PER B737-900 SRM 57-10-13-2R-3
